# SDR SWAA2012081606732

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 28,052 hours, 16,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING.  INSTALLED LENS IAW M/M.
